Homology stability for unitary groups.

Mirzaii, B.; van der Kallen, W.

Documenta Mathematica (2002)

  • Volume: 7, page 143-166
  • ISSN: 1431-0643

How to cite


Mirzaii, B., and van der Kallen, W.. "Homology stability for unitary groups.." Documenta Mathematica 7 (2002): 143-166. <http://eudml.org/doc/49555>.

author = {Mirzaii, B., van der Kallen, W.},
journal = {Documenta Mathematica},
keywords = {homology stability},
language = {eng},
pages = {143-166},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Homology stability for unitary groups.},
url = {http://eudml.org/doc/49555},
volume = {7},
year = {2002},

AU - Mirzaii, B.
AU - van der Kallen, W.
TI - Homology stability for unitary groups.
JO - Documenta Mathematica
PY - 2002
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 7
SP - 143
EP - 166
LA - eng
KW - homology stability
UR - http://eudml.org/doc/49555
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.